Open Access
2010 New strips of convergence for Dirichlet series
Andreas Defant, Domingo García, Manuel Maestre
Publ. Mat. 54(2): 369-388 (2010).


In this article we study the interplay of the theory of classical Dirichlet series in one complex variable with recent development on monomial expansions of holomorphic functions in infinitely many variables. For a given Dirichlet series we obtain new strips of convergence in the complex plane related to Bohr’s classical strips of uniform but non absolute convergence.


Download Citation

Andreas Defant. Domingo García. Manuel Maestre. "New strips of convergence for Dirichlet series." Publ. Mat. 54 (2) 369 - 388, 2010.


Published: 2010
First available in Project Euclid: 28 June 2010

zbMATH: 1207.30001
MathSciNet: MR2675929

Primary: 30B50
Secondary: 32A05

Keywords: Dirichlet series , polynomials , Power series

Rights: Copyright © 2010 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.54 • No. 2 • 2010
Back to Top